Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/14311
Title: Operational domain theory and topology of a sequential programming language
Authors: Escardó, Martín
Ho, Weng Kin
Issue Date: 2009
Citation: Escardó, M., & Ho, W. K. (2009). Operational domain theory and topology of a sequential programming language. Information and Computation, 207(3), 411-437.
Abstract: A number of authors have exported domain-theoretic techniques from denotational semantics to the operational study of contextual equivalence and order. We further develop this, and, moreover, we additionally export topological techniques. In particular, we work with an operational notion of compact set and show that total programs with values on certain types are uniformly continuous on compact sets of total elements. We apply this and other conclusions to prove the correctness of non-trivial programs that manipulate infinite data. What is interesting is that the development applies to sequential programming languages, in addition to languages with parallel features.
Description: This is the final draft, after peer-review, of a manuscript published in Information and Computation. The published version is available online at http://dx.doi.org/10.1016/j.ic.2008.12.003
URI: http://hdl.handle.net/10497/14311
ISSN: 0890-5401
Other Identifiers: 10.1016/j.ic.2008.12.003
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
IC-207-3-411.pdf282.19 kBAdobe PDFView/Open
Show full item record

Page view(s)

17
checked on Aug 20, 2017

Download(s)

19
checked on Aug 20, 2017
Altmetric